Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20770
Title: Projective bimodule resolutions of an algebra and vanishing of the second Hochschild cohomology group
Authors: Green, EL
Snashall, N
First Published: 1-Jan-2004
Publisher: WALTER DE GRUYTER & CO
Citation: FORUM MATHEMATICUM, 2004, 16 (1), pp. 17-36
DOI Link: 10.1515/form.2004.003
ISSN: 0933-7741
Links: http://hdl.handle.net/2381/20770
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.